Dear friend, welcome and thanks for entrusting your query here at HCM!
I am Dr. Prasad Akole (Critical Care Expert- http://bit.ly/Dr-Prasad-Akole) and am glad to address to your query here.
From your story, I strongly label it as AKT
(anti-tubercular therapy) induced hepatitis
checked as well?
Was your TB proven on tests or it was started only on suspicion (empiric)?
AKT is commonly associated with hepatitis (rise in bilirubin and SGOT/SGPT) and recovers on stopping AKT.
Xray can not diagnose TB of intestines.
Of course, other possibilities like Tb of liver
itself, concomitant mild viral illness can also cause it.
Nevertheless, I think you should better get evaluated at a big tertiary care centre to confirm Tb in the first instance.
Would be happy to guide you if you need any help.
I hope you are fully satisfied with the guidance I gave.
I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this answer.
Thank you and Good luck!